# SDR MASA2021122400348

- Difficulty date: December 24, 2021
- Submitted: December 24, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,566 hours, 34,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR EXIT LT FWD EDGE 1 BULB INOP.  RELAMP, OPS CHK GD
